# SDR 2002F00218

- Difficulty date: November 27, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210003001
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 6253 - ON ARRIVAL IN DRO, THE CREW COULD ONLY GET THE PASSENGER DOOR TO OPEN ONE-THIRD OF THE WAY.  MAINTENANCE REPLACED BOTH STRUTS.  OPS CHECKS GOOD.  (M)
